# SDR SWAA2025043039477

- Difficulty date: April 5, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 787+4 RBL 19 ANCHOR NUT AT UNDERSIDE OF STRUCTURE HAS CORRSION<[01] REMOVED AND REPLACED STRAP AT BS 787 TO BS 794 RBL 19 IAW SRM 51-40-02 AND DWG 146A0081 ID:0031 REV: -;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
